# SDR AALA990566

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT HORIZ STAB REAR SPAR CHORD UPPER END HAS 1 INCH AREA OF CORROSION BETWEEN NR 6 AND NR 7 ELEV HINGE BEARING.  REPAIRED AREA OF CORROSION REMOVAL PER ESO 11697, DATED 3/30/99.  (M)
